# SDR 2008UALA02274

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6929
- Condition: Damaged
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HAS A DAMAGED ASPIRATOR. BARREL IS BENT FROM EXTERNAL PRESSURE OR CONTACT. NO VISIBLE DAMAGE TO SLIDE MATERIAL. REPLACED ASPIRATOR.
